# SDR SWAA2025050164923

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 41,929 hours, 19,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE AFT EMERGENCY EXIT SIGN RH O/B LIGHT BULB INOP<[01] RELAMPED CENTER AISLE AFT EMERGENCY EXIT SIGN REF AMM 33-51-01. OPS CHECKS GOOD AT THIS TIME.
